Skip to Main Content

Advertisement

Skip Nav Destination

Optimized Regression Discontinuity Designs

The Review of Economics and Statistics (2019) 101 (2): 264–278.
This article has been cited by the following articles in journals that are participating in Crossref Cited-by Linking.
  • Haiyan Yu
  • Jianbin Chen
Information Sciences (2022) 611: 277.
  • Atila Abdulkadiroglu
  • Joshua D. Angrist
  • Yusuke Narita
  • Parag Pathak
Econometrica (2022) 90 (1): 117.
  • Matias D. Cattaneo
  • Rocío Titiunik
Annual Review of Economics (2022) 14 (1): 821.
  • Nikolaos Ignatiadis
  • Stefan Wager
Journal of the American Statistical Association (2022) 117 (539): 1149.
  • Fan Li
  • Andrea Mercatanti
  • Taneli Mäkinen
  • Andrea Silvestrini
The Annals of Applied Statistics (2021) 15 (1)
  • Stephen A. Hillegeist
  • Liwei Weng
Contemporary Accounting Research (2021) 38 (3): 2192.
  • Kyosuke Kikuta
  • Mamoru Uesugi
SSRN Electronic Journal (2021)
  • Daniel Melser
  • Morteza Moallemi
  • Jun Sung Kim
Journal of Economic Behavior & Organization (2021) 189: 710.
  • John Deke
  • Thomas Wei
  • Tim Kautz
Journal of Research on Educational Effectiveness (2021) 14 (1): 207.
  • David A. Hirshberg
  • Stefan Wager
The Annals of Statistics (2021) 49 (6)
  • Art B. Owen
  • Hal Varian
Electronic Journal of Statistics (2020) 14 (2)
  • Stefan Wager
Statistical Science (2020) 35 (3)
  • Adam C. Sales
  • Ben B. Hansen
Journal of Educational and Behavioral Statistics (2020) 45 (2): 143.
  • Yang He
  • Otávio Bartalotti
The Econometrics Journal (2020) 23 (2): 211.
  • Timothy B. Armstrong
  • Michal Kolesár
Quantitative Economics (2020) 11 (1): 1.
  • Timothy Armstrong
  • Michal Kolesár
SSRN Electronic Journal (2018)
  • Timothy Armstrong
  • Michal Kolesár
SSRN Electronic Journal (2018)
Close Modal

or Create an Account

Close Modal
Close Modal